Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 14, Number 1

All articles in this issue are freely accessible.

The triad systems of thirteen letters
F. N. Cole.
Trans. Amer. Math. Soc. 14 (1913), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500931
Triple-systems as transformations, and their paths among triads
H. S. White.
Trans. Amer. Math. Soc. 14 (1913), 6-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500932
Proof of Poincaré’s geometric theorem
George D. Birkhoff.
Trans. Amer. Math. Soc. 14 (1913), 14-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500933
On the existence of loci with given singularities
Solomon Lefschetz.
Trans. Amer. Math. Soc. 14 (1913), 23-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500934
Singular multiple integrals, with applications to series
Burton H. Camp.
Trans. Amer. Math. Soc. 14 (1913), 42-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500935
Decomposition of an $n$-space by a polyhedron
Oswald Veblen.
Trans. Amer. Math. Soc. 14 (1913), 65-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500936
On convergence factors in double series and the double Fourier’s series
Charles N. Moore.
Trans. Amer. Math. Soc. 14 (1913), 73-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500937
Algebraic surfaces invariant under an infinite discontinuous group of birational transformations. I
Virgil Snyder.
Trans. Amer. Math. Soc. 14 (1913), 105-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500938
Concerning Van Vleck’s non-measurable set
N. J. Lennes.
Trans. Amer. Math. Soc. 14 (1913), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500939
Some asymptotic expressions in the theory of numbers
T. H. Gronwall.
Trans. Amer. Math. Soc. 14 (1913), 113-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500940
Determination of the finite quaternary linear groups
Howard H. Mitchell.
Trans. Amer. Math. Soc. 14 (1913), 123-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500941
On the character of a transformation in the neighborhood of a point where its Jacobian vanishes
L. S. Dederick.
Trans. Amer. Math. Soc. 14 (1913), 143-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500942